# SDR DALA2020071072560

- Difficulty date: July 7, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 60,839 hours, 19,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE ARMED CONDITION INDICATOR INOPERATIVE.  FOUND KNUCL]KLE KNOCKER OBSTRUCTED BY DOOR LINER. CLEARED OBSTRUCTION, CHECKED GOOD.
